This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I had a very bad gastro infection nearly 5yrs ago, it was called cryptosporidium,
Just last week my Dr from an ultra-sound found I had an Enlarged Spleen at 15.3cm when it should only be 11, also my Platelet level was a bit below normal, I'd been having protein in my urine for some weeks and this is what prompted my Dr to do the Ultra-sound,
I now need to see a Heamatologist to see if he/she can shed any light on this situation, All other organs appeared to look ok from the Ultra-sound.
My Dr thinks it COULD be down to the Cryptosporidium Infection??? But cant give a definate answer at the moment, the other thing is that I have been on a cocktail of medication now for nearly 5years of which the medications I am taking as a result of what this bug did to me, I have been taking alot of pain relief medication, and alot of aspririn, Diclofenac, Amytriptalyne, and lots of others,
Just wondering if anyone could tell me what they think? Could long term use of lots of medication cause an enlarged Spleen? or could it be down to this Cryptosporidium Infection?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.